Title: Regularized total least squares based on quadratic eigenvalue problem solvers
Authors: Sima, Diana ×
Van Huffel, Sabine
Golub, GH #
Issue Date: Dec-2004
Publisher: Springer
Series Title: Bit numerical mathematics vol:44 issue:4 pages:793-812
Abstract: This paper presents a new computational approach for solving the Regularized Total Least Squares problem. The problem is formulated by adding a quadratic constraint to the Total Least Square minimization problem. Starting from the fact that a quadratically constrained Least Squares problem can be solved via a quadratic eigenvalue problem, an iterative procedure for solving the regularized Total Least Squares problem based on quadratic eigenvalue problems is presented. Discrete ill-posed problems are used as simulation examples in order to numerically validate the method.
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science